Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The ${\text{SU}}$-bordism theory


Authors: P. E. Conner and E. E. Floyd
Journal: Bull. Amer. Math. Soc. 70 (1964), 670-675
DOI: https://doi.org/10.1090/S0002-9904-1964-11154-X
MathSciNet review: 0167988
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208. MR 126856
  • 2. P. E. Conner and E. E. Floyd, Periodic maps which preserve a complex structure, Bull. Amer. Math. Soc. 70 (1964), 574-579. MR 164356
  • 3. J. W. Milnor, On the cobordism ring Ω*, and a complex analogue. I, Amer. J. Math. 82 (1960), 505-521. MR 119209
  • 4. S. P. Novikov, Homotopy properties of Thom complexes, Mat. Sb. (N.S.) 57 (99) (1962), 407-442. (Russian) MR 157381
  • 5. R. Thom, Quelques proprietés globales des variétés différentiable, Comment. Math. Helv. 28 (1954), 17-86. MR 61823
  • 6. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11154-X

American Mathematical Society